# SDR SWAA2023081581032

- Difficulty date: July 20, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 63,332 hours, 39,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS460+10; BS460+13; BS420+13; BS500C+10 LBL24 WL156.< OUT OF LIMITS; WILL BE REPAIR BY REPLACEMENT PER SRM 51-10-02 PARAG. 9.C;[06] RECEIVED EXTRUSION P/N BAC1496-444 LOT. 1524635-1. LOCATED AND DRILLED (2EA) EXTRUSION (FORMED CHANNEL) ON FWD CARGO BAY L/H FROM BS 400 - 500D LBL24 WL 156 IAW SRM 51-40-05; SRM 53-00-53-2R-6 AND DWG'S 143A7501 REV: B.  MADE (1EA;) SPLICE SIDEPLATE FROM BAC1496-444 LOT:1524635-1 LOCATED AT BS 480+10 LBL24; WL 156 IAW SRM 53-00-53-2R-6 REPAIR 6 TABLE 201 ITEM [2]. OK TO APPLY CHEMICAL CONVERSION COATING AND PRIMER TO REPAIR PARTS] NUT PLATES INSTALLED ON CHANNEL SIDEPLATES AND REPAIR SPLICE LOCATED AT BS480+10 IAW SRM 51-40-02 AND SRM 53-00-53-2R-6 REPAIR 6 AND DWG# 143A7501 REV:BAPPLIED BMS10-11 TYPE II WHITE ENAMEL BAC702GL ON CHANNEL SIDEPLATES AND REPAIR SPLICE;IAW SOPM 20-41-02.;[13] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 12.;[14] OK TO APPLY CIC.;[15] OKAY TO APPLY CIC GIVEN.;[16] VERIFY DRY AND OK TO INSTALL LH FLOOR TO SIDEWALL SUPPORT.;[17] CORRECTIVE ACTION #16 APPLIED BMS3-35 CIC ON NEW LH FLOOR TO SIDEWALL SUPPORT IAW AMM 51-00-59-401/51-21-91-701.OK TO INSTALL NEW LH SIDEWALL SUPPORT.INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT FCB BS396 TO BS500D;LBL24;WL156;IAW SRM 51-40-02 AND DWG#143A7500 REV A.;[20] VERIFIED CORRECTIVE ACTION 19 AND MEASUREMENT TABLE COMPLETE. CARD COMPLETE.
